MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STAR/HEXDRIVE SCREWDRIVER T25 3.5MM HEX/SELF-RETAINING

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STAR/HEXDRIVE SCREWDRIVER T25 3.5MM HEX/SELF-RETAINING
Catalog Number 03.010.150
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The scrdriver-hex ø3.5 combined w/stardr t25 (part #: 03.010.150 and lot #: 5669029) was received at us cq.Upon visual inspection, it was observed that the tip of the device was stripped and twisted.It was observed that there were scratches on the device but has no impact on the functionality of the device.Due to the worn condition of the tip, device functionality was compromised.The noted issues were consistent as end of life indicators for the device.No other issues were identified with the returned device.After a visual inspection per guidance provided in windchill document, it is determined that the reusable instrument is worn from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part # 03.010.150.Synthes lot # 5669029.Supplier lot # n/a.Release to warehouse date: 2 jan 2008.Manufacturer: (b)(4).No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the screwdriver tip was defective.This was discovered during an unknown procedure.Procedure was delayed by five minutes.No further information.This report is for (1) star/hexdrive screwdriver t25 3.5mm hex/self-retaining.This is report 1 of 1 for (b)(4).

Brand Name
STAR/HEXDRIVE SCREWDRIVER T25 3.5MM HEX/SELF-RETAINING
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12210804
Report Number2939274-2021-04209
Device Sequence Number3130337
Product Code HXX
UDI-Device Identifier07611819900806
UDI-Public(01)07611819900806
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.150
Device Lot Number5669029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1